# SDR UPS97221875

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON L-ANGLE AT BS 304 FROM LBL 10-LBL 56.  REMOVED ANGLE, FABRICATED NEW PART AND INSTAALLED IAW SRM 53-10-1, 51-20-1, 51-10-1, MM 51-20-21, SRM 51-30-2.
